# SDR SIMA202001109003

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 44,314 hours, 39,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED MAIN DOOR OVERHEAD EMERGENCY LIGHT IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A. OPC GOOD. END.
